RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
 
Eyrikh N V

Statistics Math-Net.Ru
Total publications: 3
Scientific articles: 3

Number of views:
This page:116
Abstract pages:589
Full texts:191
References:72

http://www.mathnet.ru/eng/person35413
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/753724

Publications in Math-Net.Ru
2004
1. V. N. Dubinin, N. V. Eyrikh, “Some applications of generalized condensers to analytic function theory”, Zap. Nauchn. Sem. POMI, 314 (2004),  52–75  mathnet  mathscinet  zmath  elib; J. Math. Sci. (N. Y.), 133:6 (2006), 1634–1647  elib
2003
2. N. V. Eyrikh, “On I. P. Mityuk's reduced modulus”, Dal'nevost. Mat. Zh., 4:2 (2003),  167–181  mathnet
2002
3. V. N. Dubinin, N. V. Eyrikh, “The generalized reduced modulus”, Dal'nevost. Mat. Zh., 3:2 (2002),  150–164  mathnet  elib

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019